# SDR AALA202501222491

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 36,355 hours, 15,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11175
- Condition: Deployed
- Location: Zone 800
- Part time: 36,355 hours, 15,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R-4 DOOR DAMPER/ EMERGENCY OPERATION CYLINDER REQUIRES REPLACEMENT DUE TO SLIDE DEPLOYMENT. REPLACED R4 DOOR DAMPER PER AMM 52-13-14-400-001B.
